# SDR CJPA2016FA0000303

- Difficulty date: June 16, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N322G
- Make and model: Lear 55LEAR
- Aircraft serial: 55008
- Aircraft time: 9,226 hours, 6,220 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: 14J3424A
- Condition: Worn
- Location: Tailcone
- Part time: 9,226 hours, 6,220 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, I

## Discrepancy

PILOT REPORTED A FLUCTUATION IN THE ROC INDICATOR, THEN A POP SOUND, FOLLOWED BY WHAT WAS BELIEVED TO BE A CABIN DEPRESSURIZATION.  EXECUTED AN EMERGENCY DECENT AT WHICH THE PROBLEM CORRECTED ITSELF AT FL17.
